Kamagra side effects

One of the most common questions we get is if there are any possible side effects from Kamagra. In theory, the side effects for Kamagra should be very similar or identical to Viagra, since they both are supposed to contain the same active ingredients, sildenafil citrate. Those side effects are usually headache, flushing of the face, blurred vision and upset stomach. Some people also experience prolonged erections, which may last for over 4 hours, but it’s not very common. Among the most dangerous side effects for sildenafil citrate are heart attacks and stroke. Usually, people who experience heart attacks usually have some kind heart problems from the beginning. Anyone over 60 years old or those with heart issues should therefore never use Kamagra.

However, in reality there might be more side effects with Kamagra than with Viagra. Reasons for this is that the medicine is not produced under the same hard regulations as in Europe and USA, where a certain level of standard have to be used. Different coloring, old and dirty factories where they mix the ingredients is not uncommon, while packaging might also be an issue. We therefore advice to never use Kamagra from India and rather suggest to stick with the genuine medications, eg. Viagra by Pfizer.

Comments are closed.